# SDR UPS00434446

- Difficulty date: November 11, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Open
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:C, FOLLOWING GEAR RETRACTION, RED DOOR OPEN LIGHT REMAINED ON.  RIGHT WING DOOR CONFIRMED OPEN.  AIR TURNBACK TO COLOGNE AFTER DUMPING FUEL.
